# SDR DALA2024050604954

- Difficulty date: May 3, 2024
- Submitted: May 6, 2024
- Operation: Air carrier
- Aircraft: N993AT
- Make and model: Boeing 717-200
- Aircraft serial: 55137
- Aircraft time: 58,681 hours, 41,448 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 1178
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FRAME STA=Y 1178 APPROX BTW LONGERON 1L AND 2L AT AFT ACCESORY COMPARTMENT AREA. SUMMARY OF NRC 00401: FRAME STA=Y 1178 APPROX BTW LONGERON 1L AND 2L AT AFT ACCESORY COMPARTMENT AREA WAS REPAIRED PER B717 SRM 53-30-08-2R. PERFORM A VISUAL INSPECTION EVERY "C" CHECK REPETIVE NORMAL MAINTENANCE PER B717 SRM 53-30-08-2R PROCEDURE 10 PAR 6, TABLE 202. (LP #0324974)
